zbMATH — the first resource for mathematics

An existence result for first-order impulsive functional differential equations in Banach spaces. (English) Zbl 1005.34069
Summary: Here, the Leray-Schauder nonlinear alternative is used to investigate the existence of solutions to first-order impulsive initial value problems for functional-differential equations in Banach spaces.

34K30 Functional-differential equations in abstract spaces
34K45 Functional-differential equations with impulses
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect, (1989), Ellis Horwood Chichister · Zbl 0671.34052
[2] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[3] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[4] Agur, Z.; Cojocaru, L.; Mazur, G.; Anderson, R.M.; Danon, Y.L., Pulse mass measles vaccination across age cohorts, Proc. nat. acad. sci USA, 90, 11698-11702, (1993)
[5] Goldbeter, A; Li, Y.X.; Dupont, G., Pulsatile signalling in intercellular communication: experimental and theoretical aspects, (), 429-439
[6] Yujun, D., Periodic boundary value problems for functional differential equations with impulses, J math. anal. appl., 210, 170-181, (1997) · Zbl 0878.34059
[7] Erbe, L.H.; Kong, Q.; Zhang, B.G., Oscillation theory for functional differential equations, (1994), Pure and Applied Mathematics · Zbl 0821.34067
[8] Hale, J.K., Theory of functional differential equations, (1977), Springer New York · Zbl 0425.34048
[9] Henderson, J., Boundary value problems for functional differential equations, (1995), World Scientific
[10] Ntouya, S.K., Initial and boundary value problems for functional differential equations via the topological transversality method: A survey, Bull. Greek math. soc., 40, 3-41, (1998) · Zbl 0919.34059
[11] Dugundji, J.; Granas, A., Fixed point theory, (1982), Monografie Mat. PWN Warsaw · Zbl 0483.47038
[12] Mawhin, J., Topological degree methods in nonlinear boundary value problems, Regional conference series in math., 40, (1979), Amer. Math. Soc Providence, RI · Zbl 0414.34025
[13] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston, MA · Zbl 0658.35003
[14] Frigon, M.; O’Regan, D., Existence results for first order impulsive differential equations, J. math. anal. appl., 193, 96-113, (1995) · Zbl 0853.34011
[15] Yosida, K., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.